# SDR 01FDEA00504

- Difficulty date: June 27, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM DURING CLIMBOUT.  LIGHT WENT OUT WHEN NR 3 BLD VALVE AND RIGHT PACK TURN OFF PER RED TABS.  RAN 2 AND 3 ENG PER JET RUN HANDBOOK CND.  NO HISTORY NOTED.  OK FOR SERVICE.
